# SDR WGEA200800004

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N147DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000059
- Aircraft time: 70 hours, 75 cycles
- Engine: Pwc PW615FA
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: FX002002
- Part serial: 270
- Condition: Leaking
- Location: Lt Extinguisher
- Part time: 70 hours, 75 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE EXTINGUISHER CARTRIDGE PRESSURE IN RED BAND. EVIDENCE OF LEAKAGE INSIDE COWLINGS AND ON NUMEROUS PARTS OF THE ENGINE. SUPPLEMENTAL INFORMATION- REMOVED AND REPLACED LT ENGINE PYLON FIRE EXTINGUISHER CARTRIDGE IAW MM 26-20-00 REV NR 11 FIRE SUPPRESSION AGENT CLEANUP PROCEDURES AND EMM 05-50-00 AND 71-00-00.
